RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Dyn. Contin. Discrete Impuls. Syst. Ser. B Appl. Algorithms, 2012, том 19, выпуск 1, страницы 43–63 (Mi dcdis2)  

Maximum principle for infinite-horizon optimal control problems with dominating discount

S. M. Aseevab, V. M. Veliovc

a International Institute for Applied Systems Analysis, Schlossplatz 1, A-2361 Laxenburg, Austria
b Steklov Mathematical Institute, Gubkina 8, 119991 Moscow, Russia
c Institute of Mathematical Methods in Economics, Vienna University of Technology, Argentinierstr. 8/E105-4, A-1040 Vienna, Austria

Аннотация: The paper revisits the issue of necessary optimality conditions for infinitehorizon optimal control problems. It is proved that the normal form maximum principle holds with an explicitly specified adjoint variable if an appropriate relation between the discount rate, the growth rate of the solution and the growth rate of the objective function is satisfied. The main novelty is that the result applies to general non-stationary systems and the optimal objective value needs not be finite (in which case the concept of overtaking optimality is employed). In two important particular cases it is shown that the current-value adjoint variable is characterized as the unique bounded solution of the adjoint equation. The results in this paper are applicable to several economic models for which the known optimality conditions fail.


Реферативные базы данных:

Тип публикации: Статья
MSC: 49J15, 49K15, 91B62
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/dcdis2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:30

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019